| Catalog Number |
ROB10013 |
| Medical Device Problem Codes |
Break (1069); Overheating of Device (1437); Unintended Movement (3026); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/18/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: internal complaint reference: (b)(4).H3, h6: this complaint was opened by smith+nephew to document a product problem associated with a smith+nephew device.The reported problem relates to known risks with the device itself or with its use that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are submitting this report in accordance with applicable regulations.If additional investigative findings or information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.
Event or Problem Description
It was reported that, during a cori assisted tka surgery, one (1) real intelligence robotic drill began to overheat and then stopped working.The procedure was converted to a manual procedure because a backup was not available.The procedure was completed without consequences for the patient.After the surgery the drill diagnostic could not be performed, because the bur was not engaging onto the handpiece.The procedure was resumed, without any delay, with a change in surgical technique (manual procedure).No further complications were reported.